# SDR SIMA200614305

- Difficulty date: May 22, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGN ON SIDEWALL WILL NOT ILLUMINATE.  REPLACED EMERGENCY LIGHT INVERTER NR 5 IAW AMM 33-50-11.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
